Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Presentations of $ n$-knots


Author: C. Kearton
Journal: Trans. Amer. Math. Soc. 202 (1975), 123-140
MSC: Primary 57C45
DOI: https://doi.org/10.1090/S0002-9947-1975-0358795-1
MathSciNet review: 0358795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of critical level embeddings is used to generalize the technique of knot presentations from the classical case to the case of $ n$-knots. For $ n > 3$, it is shown that an $ n$-knot with algebraically simple complement has a correspondingly simple presentation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C45

Retrieve articles in all journals with MSC: 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0358795-1
Keywords: $ n$-knot, knot presentation
Article copyright: © Copyright 1975 American Mathematical Society